# SDR SWAA2024022242807

- Difficulty date: January 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231UF AT PASSENGER CABIN 2024-61275<[01] PERFORMED VISUAL INSPECTION AND TAP TEST ON FLOOR PANEL 231UF AT PASSENGER CABIN AND NOT FOUND DELAMINATION ONLY DAMAGE SLEEVE (2EA) IAW B737-800 NDT MANUAL 51-05-01 . INSTALLED NEW SLEEVE (2EA) ON FLOOR PANEL 231UF AT PASSENGER CABIN B737-800 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.S (1) . TOOL USED . SCALE P/N 91847 S/N AE-409316 DUE DATE: 12-JUN-24 .;[02] COMPLETED STEP 1. TASK CARD COMPLETED
